# SDR CA190401018

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 11,612 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Sticking
- Location: Intrcom
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PILOT SIDE PTT TRIGGERED RADIO TRANSMIT FUNCTION INTERMITTENTLY GETTING STUCK WHEN INTERCOM PILOT ISOLATE SWITCH NOT SELECTED. WHEN PILOT ISOLATE IS SELECTED, PILOT TRANSMIT DOES NOT STICK.
